DOI 10.1186/s40981-026-00867-3
Overlapping clinical features of transfusion-related acute lung injury and anaphylactic shock during general anesthesia: a case report.
Аннотация
BACKGROUND
Transfusion-related acute lung injury (TRALI) and anaphylactic shock are rare but life-threatening transfusion-related complications. Differentiating between these conditions during general anesthesia is difficult because subjective symptoms cannot be assessed and intraoperative diagnostic evaluation is limited.
CASE PRESENTATION: A 40-year-old woman undergoing surgery for ovarian cancer under general anesthesia developed acute hypoxemia during transfusion. After completion of the transfusion, she developed sudden hypotension, tachycardia, and generalized erythema, which responded promptly to adrenaline administration. Respiratory failure persisted, and frothy sputum appeared in the endotracheal tube. Postoperative chest radiography showed bilateral pulmonary infiltrates, while echocardiography revealed preserved cardiac function. Anti-human leukocyte antigen (HLA) class I and II antibodies were detected in the transfused fresh frozen plasma, and serum tryptase levels were elevated postoperatively.
CONCLUSIONS
This case demonstrated overlapping clinical features of TRALI and anaphylactic shock during general anesthesia. Although donor anti-HLA antibodies supported the possibility of TRALI, severe anaphylaxis alone could not be completely excluded as an explanation for the pulmonary edema.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.